# SDR USAA060948

- Difficulty date: July 24, 2006
- Submitted: July 24, 2006
- Operation: Air carrier
- Aircraft: N504AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23379
- Aircraft time: 56,271 hours, 56,271 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOCATION:  BS328 LBL 28.  DEFECTIVE PART, REPLACED WITH IDENTICAL PART, FABRICATED IAW SRM 51-10-02, DEFECT SIZE: 1 INCH.
